# SDR R61A2022012500053

- Difficulty date: January 13, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 11,368 hours, 7,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CF1 RH FORWARD SEAT TRACK BTW FR12 AND FR20 CORRODED IN SEVERAL PLACES. REMOVED AND REPLACED SEAT TRACK ON CF1 RH FWD BTW FR12 AND FR20 IAW EMB 170 SRM 51-41-01, 51-41-02, 51-43-03 AND 51-43-04.
